# SDR CHQA200500199

- Difficulty date: November 20, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N262SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145168
- Aircraft time: 16,433 hours, 12,558 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Heater
- Part number: 367934002
- Part serial: 268
- Condition: Inoperative
- Location: Lt Fuel Cell
- Part time: 13,813 hours, 10,851 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3002 - PIT-BWI - WHILE IN CRUISE FLIGHT AT FL230, THE FUEL IMBALANCE LIGHT APPEARED AND THE LEFT FUEL TANK INDICATED 0 POUNDS.  COMPLETED QRH CHECKLIST FOR FUEL IMBALANCE, DECLARED AN EMERGENCY WITH ATC.  LANDED IN BWI WITHOUT INCIDENT.  REMOVED AND REPLACED FUEL CONDITIONING UNIT IAW EMB 145 MM 28-41-01.  OPS CHECK GOOD IAW MM 28-41-00.
